Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 31, 2016, 6:24 PM EDT for 4 counties in Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 6:24 PM EDT (22:24 UTC)
- Expired
- Mar 31, 2016, 7:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Highland County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 39 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:26 PM EDT | TSTM WND DMG | 2 Ssw Staunton, OH | ROOF OFF BARN ON MIAMI TRACE ROAD NEAR US62 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
013
WUUS51 KILN 312224
SVRILN
OHC027-047-071-141-312300-
/O.NEW.KILN.SV.W.0014.160331T2224Z-160331T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ROSS COUNTY IN SOUTHWESTERN OHIO...
SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...
EAST CENTRAL CLINTON COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 700 PM EDT.
* AT 623 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
LEESBURG...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
GREENFIELD...LEESBURG...STAUNTON...GOOD HOPE...FRANKFORT...HIGHLAND...
SOUTH SALEM...AUSTIN...ROCK MILLS...EAST MONROE...NEW MARTINSBURG AND
LATTAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3935 8363 3948 8362 3947 8320 3943 8317
3930 8318 3927 8320
TIME...MOT...LOC 2223Z 277DEG 39KT 3941 8356
HAIL...0.75IN
WIND...60MPH
$$4 follow-up statements
459
WWUS51 KILN 312231
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT THU MAR 31 2016
OHC027-312240-
/O.CAN.KILN.SV.W.0014.000000T0000Z-160331T2300Z/
CLINTON OH-
631 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLINTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3937 8352 3948 8352 3947 8320 3943 8317
3930 8318 3927 8320
$$
OHC047-071-141-312300-
/O.CON.KILN.SV.W.0014.000000T0000Z-160331T2300Z/
ROSS OH-FAYETTE OH-HIGHLAND OH-
631 PM EDT THU MAR 31 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROSS...SOUTHEASTERN FAYETTE AND NORTHEASTERN HIGHLAND COUNTIES UNTIL
700 PM EDT...
AT 630 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
GREENFIELD...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
GREENFIELD...STAUNTON...GOOD HOPE...FRANKFORT...SOUTH SALEM...AUSTIN...ROCK
MILLS...NEW MARTINSBURG AND LATTAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3937 8352 3948 8352 3947 8320 3943 8317
3930 8318 3927 8320
TIME...MOT...LOC 2230Z 277DEG 39KT 3940 8345
HAIL...0.75IN
WIND...60MPH
$$009
WWUS51 KILN 312240
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT THU MAR 31 2016
OHC047-071-141-312300-
/O.CON.KILN.SV.W.0014.000000T0000Z-160331T2300Z/
ROSS OH-FAYETTE OH-HIGHLAND OH-
640 PM EDT THU MAR 31 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROSS...SOUTHEASTERN FAYETTE AND NORTHEASTERN HIGHLAND COUNTIES UNTIL
700 PM EDT...
AT 639 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
GREENFIELD...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
GREENFIELD...GOOD HOPE...FRANKFORT...SOUTH SALEM...AUSTIN...ROCK MILLS...
LATTAVILLE AND NEW MARTINSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8347 3948 8345 3947 8320 3943 8317
3930 8318 3927 8320
TIME...MOT...LOC 2239Z 277DEG 39KT 3939 8331
HAIL...0.75IN
WIND...60MPH
$$
HAINES615
WWUS51 KILN 312249
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT THU MAR 31 2016
OHC047-071-312259-
/O.CAN.KILN.SV.W.0014.000000T0000Z-160331T2300Z/
FAYETTE OH-HIGHLAND OH-
649 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
NORTHEASTERN HIGHLAND COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3930 8318 3927 8320 3933 8338 3947 8326
3947 8320 3943 8317
$$
OHC141-312300-
/O.CON.KILN.SV.W.0014.000000T0000Z-160331T2300Z/
ROSS OH-
649 PM EDT THU MAR 31 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROSS COUNTY UNTIL 700 PM EDT...
AT 649 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 8 MILES
NORTHWEST OF NORTH FORK VILLAGE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SOUTH SALEM...AUSTIN AND LATTAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3930 8318 3927 8320 3933 8338 3947 8326
3947 8320 3943 8317
TIME...MOT...LOC 2249Z 277DEG 39KT 3938 8317
HAIL...0.75IN
WIND...60MPH
$$563
WWUS51 KILN 312255
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT THU MAR 31 2016
OHC141-312305-
/O.EXP.KILN.SV.W.0014.000000T0000Z-160331T2300Z/
ROSS OH-
655 PM EDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROSS COUNTY WILL
EXPIRE AT 700 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3930 8318 3927 8320 3933 8338 3947 8326
3947 8320 3943 8317
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:01 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 31, 4:01 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 401 PM EDT THU MAR 31 2016 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. A SECONDARY SURFACE TROUGH WILL EXTEND ACROSS NORTHERN OHIO AND INDIANA ON FRIDAY. A STRONG COLD FRONT WILL SWING THROUGH THE AREA SATURDAY AFTERNOON. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... TWO AREAS OF CONVECTION WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING. FIRST AREA IS WORKING NORTHEAST OUT OF SOUTHERN INDIANA AND CENTRAL KENTUCKY. THIS WILL PRIMARILY AFFECT THE SOUTHERN COUNTIES THROUGH THE REST OF THE DAYLIGHT HOURS. THINNING OF CLOUDS IS ALLOWING FOR SOME HEATING WHICH IN TURN IS RESULTING IN SOME DESTABILIZATION. SHOULD BE ENOUGH SHEAR...BUT WHETHER THERE WILL BE SUFFICIENT INSTABILITY TO RESULT IN STRONG TO SEVERE STORMS STILL REMAINS IN QUESTION. THE OTHER CONVECTION IS OCCURRING AHEAD OF THE COLD FRONT. THINKING THAT THIS WILL LIKELY MOVE INTO A LESS FAVORABLE ENVIRONMENT...ESPECIALLY WITH INITIAL ROUND OF CONVECTION MODIFYING THE ATMOSPHERE IN SOUTHERN SECTIONS. BOTH AREAS OF CONVECTION ARE MOVING RATHER QUICKLY...SO EXPECT MOST PRECIPITATION TO MOVE EAST OF THE FORECAST AREA BY MIDNIGHT. THERE ARE SOME INDICATIONS THAT A FEW SHOWERS COULD LINGER INTO THE OVERNIGHT HOURS IN THE SOUTHEASTERN COUNTIES. FORECAST LOWS CLOSER TO SLIGHT COOLER MET GUIDANCE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... RIDGE WILL NOSE INTO SOUTHERN COUNTIES DURING THE DAY. BUT A WEAK SHORT WAVE MOVING ACROSS THE LOWER GREAT LAKES WILL INDUCE A SURFACE TROUGH ACROSS NORTHERN OHIO AND INDIANA. THIS WILL RESULT IN A CHANCE OF SHOWERS IN FAR NORTHERN COUNTIES. THE TROUGH WILL DISSIPATE IN THE EVENING AS THE UPPER SYSTEM CONTINUES TO WEAKEN AND MOVE OFF TO THE EAST. THUS THE SURFACE RIDGE AXIS WILL BE ABLE TO EXTEND FURTHER INTO THE FORECAST AREA. STRONG SHORT WAVE WILL DIVE SOUTHEAST ACROSS THE GREAT LAKES SATURDAY AFTERNOON AND EVENING. THIS WILL DRIVE A STRONG COLD FRONT ACROSS THE AREA. SHOWERS WILL ACCOMPANY THIS WITH THE GREATEST COVERAGE IN CENTRAL OHIO CLOSER TO UPPER FORCING. WINDS WILL BECOME STRONG AND GUSTY ALONG AND BEHIND THE FRONT WITH WIND ADVISORY CRITERIA LIKELY BEING REACHED OVER AT LEAST PART OF THE FORECAST AREA. WINDS WILL DIMINISH IN THE EVENING AND SKIES WILL CLEAR. TEMPERATURES WILL DROP TO OR BELOW FREEZING SATURDAY NIGHT AREA WIDE. WINDS MAY DROP OFF ENOUGH IN THE SOUTH TO ALSO ALLOW FOR SOME FROST FORMATION. BUT POTENTIAL FREEZE IS GREATER HAZARD. SAW NO REASON TO DEVIATE MUCH FROM MOS TEMPERATURES. && .LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE WILL START OUT THE LONG TERM PERIOD. THERE WILL BE PLENTY OF SUNSHINE DURING THE DAY ON SUNDAY. TEMPERATURES WILL BE SLOW TO RISE AT FIRST WITH A COOL AIRMASS IN PLACE HOWEVER SOUTHERLY FLOW WILL DEVELOP LATER IN THE DAY ALLOWING FOR TEMPERATURES TO RISE INTO THE 50S ACROSS SW PORTIONS OF THE FA. NE PORTIONS OF THE FA ARE ONLY EXPECTED TO REACH INTO THE MIDDLE 40S DURING THE DAY ON SUNDAY. TEMPERATURES WILL DROP OFF SUNDAY EVENING HOWEVER WILL RISE OVERNIGHT AS WARMER AIR MOVES INTO THE REGION AND CLOUD COVER BEGINS TO INCREASE. HELD OFF PRECIPITATION UNTIL THE DAYTIME HOURS ON MONDAY. A COLD FRONT WILL MOVE THROUGH ON MONDAY. PRECIPITATION WILL LINGER ACROSS THE EAST UNTIL TUESDAY MORNING AS THE UPPER LEVEL DISTURBANCE MOVES THROUGH. MOST OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN HOWEVER SOME LIGHT SNOW WILL ALSO BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. HIGH PRESSURE WILL THEN WORK INTO THE REGION HOWEVER THIS WILL BE SHORT LIVED AS ANOTHER SYSTEM WILL APPROACH THE FA FOR WEDNESDAY AND THURSDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... PRE-FRONTAL RAIN EXITING TAF SITES. VSBYS IMPROVING AND CIGS SHOULD SLOWLY IMPROVE THROUGH THE AFTERNOON. GUSTY WINDS WILL DIMINISH THIS EVENING. CONVECTIVE ACTIVITY SHOULD ARRIVE LATE THIS AFTERNOON AND EVENING ACROSS TAF SITES. SHOWERS AND STORMS MOVING OUT FROM WEST TO EAST OVERNIGHT. BRIEF MVFR VSBYS AND CIGS WITH CONVECTION AND FRONTAL CLOUDS. SHOULD BE MAINLY VFR CONDITIONS BY LATE TONIGHT INTO FRIDAY. WINDS WILL PICK UP AGAIN DURING THE DAY FRIDAY BUT NOT AS STRONG AS TODAY. OUTLOOK...MVFR CEILINGS POSSIBLE SATURDAY ALONG WITH STRONG GUSTY WINDS. MVFR CEILING AND VSBYS POSSIBLE MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...NOVAK AVIATION...PADGETT
Hazardous weather outlook, Mar 31, 4:06 AM EDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 406 AM EDT THU MAR 31 2016 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-042-060-061-070-071- 077>079-010815- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-MERCER-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN- HAMILTON-CLERMONT-BROWN- 406 AM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND...BUT ISOLATED TORNADOES WILL BE POSSIBLE. THE MAIN THREAT WILL OCCUR BETWEEN 4 PM AND 9 PM EDT. GUSTY WINDS ARE POSSIBLE THIS MORNING...WITH SOME OF THE MORE WIND PRONE AREAS SEEING GUSTS APPROACHING OR BRIEFLY EXCEEDING 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE STRONG...GUSTY WINDS ARE LIKELY ON SATURDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT PLOWS THROUGH THE AREA. FROST OR FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY SUNDAY MORNING. WITH THE EARLY ONSET OF THE GROWING SEASON...THE THREAT TO TENDER VEGETATION WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. KYZ100-OHZ026-035-043>046-051>056-062>065-072>074-080>082-088-010815- LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD- CLINTON-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 406 AM EDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS EVENING AS A WEAKENING LINE OF STORMS APPROACHES FROM THE WEST. THE PRIMARY THREATS WILL BE DAMAGING WINDS...WITH A SECONDARY THREAT OF LARGE HAIL. A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT WILL OCCUR BETWEEN 6 PM AND 11 PM EDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS ARE LIKELY ON SATURDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT PLOWS THROUGH THE AREA. FROST OR FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY SUNDAY MORNING. WITH THE EARLY ONSET OF THE GROWING SEASON...THE THREAT TO TENDER VEGETATION WILL INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Special weather statement, Mar 31, 5:40 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 540 PM EDT THU MAR 31 2016 OHZ071-072-077>080-312215- HAMILTON OH-CLINTON OH-WARREN OH-HIGHLAND OH-CLERMONT OH-BROWN OH- 540 PM EDT THU MAR 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON...SOUTHWESTERN CLINTON...SOUTHEASTERN WARREN...WEST CENTRAL HIGHLAND...NORTHERN CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 615 PM EDT... AT 540 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER LOVELAND...MOVING EAST AT 45 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... LOVELAND...MONTGOMERY...MILFORD...BLANCHESTER...MORROW...THE VILLAGE OF INDIAN HILL...WOODVILLE...MAINEVILLE...CLARKSVILLE...GOSHEN... NEWTONSVILLE...FAYETTEVILLE...MIDLAND...BUTLERVILLE...PLEASANT PLAIN...ST. MARTIN...SPRINGVALE...DALLASBURG...EDENTON AND STATE ROUTE 123 AT STATE ROUTE 132. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3928 8432 3943 8395 3918 8379 3913 8429 TIME...MOT...LOC 2140Z 248DEG 38KT 3925 8428
Special weather statement, Mar 31, 5:42 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 542 PM EDT THU MAR 31 2016 KYZ093-OHZ077>080-312215- CAMPBELL KY-HAMILTON OH-HIGHLAND OH-CLERMONT OH-BROWN OH- 542 PM EDT THU MAR 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHEASTERN HAMILTON...SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 615 PM EDT... AT 542 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW RICHMOND...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ALEXANDRIA...FORESTVILLE...CLARYVILLE...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...SILVER GROVE...SARDINIA...MELBOURNE... WITHAMSVILLE...COLD SPRING...SHERWOOD...OWENSVILLE...FAYETTEVILLE... CALIFORNIA...CLERMONT COUNTY AIRPORT AND WILLOWVILLE. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3886 8445 3907 8439 3922 8392 3901 8378 TIME...MOT...LOC 2142Z 252DEG 43KT 3901 8431
Local storm report, Mar 31, 5:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 4 NNE MELBOURNE 39.08N 84.34W
03/31/2016 HAMILTON OH BROADCAST MEDIA
TREE DOWN ON WOLFANGEL AND STATE ROADS IN ANDERSON
TOWNSHIP.
&&
JDRSpecial weather statement, Mar 31, 5:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT THU MAR 31 2016
KYZ093-096-OHZ078>080-312230-
CAMPBELL KY-PENDLETON KY-HIGHLAND OH-CLERMONT OH-BROWN OH-
559 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...NORTHEASTERN
PENDLETON...SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT AND NORTHWESTERN
BROWN COUNTIES UNTIL 630 PM EDT...
AT 559 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
RICHMOND...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MOUNT ORAB...BETHEL...WILLIAMSBURG...BATAVIA...SARDINIA...
FELICITY...OWENSVILLE...RUSSELLVILLE...HAMERSVILLE...FAYETTEVILLE...
MENTOR...MOSCOW...CALIFORNIA...STATE ROUTE 32 AT US ROUTE 68...REDOAK...
GREENBUSH...LOCUST RIDGE...SALTAIR AND FEESBURG.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3883 8430 3900 8421 3915 8416 3920 8379
3880 8379
TIME...MOT...LOC 2159Z 255DEG 36KT 3894 8421Special weather statement, Mar 31, 6:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT THU MAR 31 2016
OHZ072-079-080-312230-
CLINTON OH-HIGHLAND OH-BROWN OH-
605 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...NORTHWESTERN
HIGHLAND AND NORTHERN BROWN COUNTIES UNTIL 630 PM EDT...
AT 604 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HILLSBORO...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...
RUSSELL...MARTINSVILLE...FAYETTEVILLE...MIDLAND...HIGHLAND...ST. MARTIN...
SAMANTHA...NEW ANTIOCH...CUBA...OGDEN...WESTBORO...BURTONVILLE...LEES CREEK
AND COWAN LAKE STATE PARK.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3914 8395 3944 8393 3950 8361 3942 8359
3938 8359 3938 8357 3917 8351
TIME...MOT...LOC 2204Z 258DEG 28KT 3929 8386Special weather statement, Mar 31, 6:20 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT THU MAR 31 2016
OHZ063-072-073-080-082-312245-
CLINTON OH-ROSS OH-PIKE OH-FAYETTE OH-HIGHLAND OH-
620 PM EDT THU MAR 31 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLINTON...WESTERN
ROSS...NORTHWESTERN PIKE...SOUTHERN FAYETTE AND HIGHLAND COUNTIES
UNTIL 645 PM EDT...
AT 620 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEESBURG...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GREENFIELD...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...
MARSHALL...BAINBRIDGE...CYNTHIANA...RUSSELL...STAUNTON...NEW MARKET...GOOD
HOPE...HIGHLAND...SOUTH SALEM...DANVILLE IN HIGHLAND COUNTY...ROCKY FORK
LAKE...REESVILLE...PAINT CREEK STATE PARK AND EAST MONROE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3913 8387 3933 8373 3952 8370 3950 8322
3911 8325
TIME...MOT...LOC 2220Z 277DEG 39KT 3941 8360The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Mar 31, 5:42 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Mar 31, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 23 min |
| Mar 31, 5:59 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 31 min |
| Mar 31, 6:05 PM EDT | Special Weather Statement | ILN | Clinton, Highland | 25 min |
| Mar 31, 6:20 PM EDT | Special Weather Statement | ILN | Highland | 25 min |
| Mar 31, 6:33 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 27 min |
| Mar 31, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 28 min |
| Mar 31, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 35 min |
| Mar 31, 7:15 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 30 min |
| Mar 31, 7:40 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.